# SDR DL76L080010

- Difficulty date: January 5, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 50,153 hours, 7,480 cycles
- Engine: Pwa PW4060
- Engine time: 45,921 hours, 8,934 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEN DRIVE LIGHT ILLUMINATED SHORTLY AFTER T/O.  RETURNING TO JFK FOR REPAIRS.  FOUND CONNECTOR LOOSE ON IDG, TIGHTEN SAME.  RECONNECTED IDG.  RAN R ENGINE AND LOADED RT IDG.  OPS NORMAL.
